RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 42, Number 5  


On the condition of matrices that transform Hermitian pairs to diagonal form
Kh. D. Ikramov
611
Quadrature formulas of Radau and Lobatto type connected to $s$-orthogonal polynomials
M. M. Spalević
615
Uniform asymptotic expansions of some integrals with two branching points in the neighborhood of a saddle point
A. V. Sokolov
627
Convergence of the penalty function method for an unbounded solution set
V. A. Bereznev, V. G. Karmanov, A. A. Tret'yakov
641
Minimization of a quadratic function with interval coefficients
L. T. Ashchepkov, I. B. Kosogorova
653
Perturbation of a differential equation with discontinuities
R. N. Garifullin
665
A functional difference method for solving left-definite Sturm–Liouville problems with an eigenparameter in the boundary conditions
B. I. Bandyrskii, Ī. Ī. Lazurchak, V. L. Makarov
676
Convergence in the optimization problem for a wing of complex geometry
S. A. Takovitskii
690
Algorithms for the numerical solution of quasi-gas-dynamic equations of second order accuracy
I. A. Graur
698
Invariants of nonlinear interaction of femtosecond pulses in the presence of third-order dispersion
S. A. Varentsova, V. A. Trofimov
709
Computation of the radiative heat flux for a reentry vehicle flying in Venus atmosphere
V. M. Borisov, A. A. Ivankov, V. S. Finchenko
718
Convex polyhedra in network optimization problems
A. A. Mironov
729
Search for informative fragments in descriptions of objects in discrete recognition procedures
E. V. Dyukova, N. V. Peskov
741
High-order accurate three-point difference schemes for systems of second-order ordinary differential equations with a monotone operator
M. V. Kutniv
754
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020